# SDR UALA2010061102050

- Difficulty date: June 10, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 36,819 hours, 9,606 cycles
- Engine: Pwa PW4060
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Inoperative
- Location: Vhf Microphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 AUDIO SELECTOR PANEL MIC. SELECTOR ANNUNC. LIGHTS OPERATE ABNORMALLY. (1=CAPT, 02=1ST OFF, 03=1ST OBS, 04=2ND OBS). CAPT'S VHF-L MIC SELECT PUSH BUTTON SWITCH INOP (WILL NOT ENGAGE).  REPLACED PANEL.  OPS OK.
